# SDR AALA201812179007

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 57,791 hours, 21,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ABOVE THE L3 DOOR WAS INOPERATIVE.  REPLACED THE LAMPS. OPS CHECKED OK IAW AMM 33-20-00.
